# SDR SWAA2012032602590

- Difficulty date: March 17, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 57,972 hours, 48,197 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FOR FLAP LOWER SURFACE PUNCTURED.  REPAIRED FORE FLAP IAW SRM.
